Research

Centralizers of 3-cycles in alternating groups


Reference:

Mullineux, G., 1978. Centralizers of 3-cycles in alternating groups. The Quarterly Journal of Mathematics, 29 (3), pp. 249-261.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1093/qmath/29.3.249

Details

Item Type Articles
CreatorsMullineux, G.
DOI10.1093/qmath/29.3.249
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13295

Export

Actions (login required)

View Item